Anomalous neutron Compton scattering: comparison of the convolution approximation with a model-free approach

Krzystyniak, M. and Chatzidimitriou-Dreismann, C.A., 2005. Anomalous neutron Compton scattering: comparison of the convolution approximation with a model-free approach. Physical Review B - Condensed Matter, 72 (17), p. 174117. ISSN 1098-0121

Full text not available from this repository.
Item Type: Journal article
Publication Title: Physical Review B - Condensed Matter
Creators: Krzystyniak, M. and Chatzidimitriou-Dreismann, C.A.
Date: 2005
Volume: 72
Number: 17
ISSN: 1098-0121
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:12
Last Modified: 19 Oct 2015 14:42
URI: http://irep.ntu.ac.uk/id/eprint/24303

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year